Chills effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Chills effect occurred in 2%.

Patients statistics on Chills side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
141.65
170.31

Average height in Ft
5′ 4″
5′ 6″

Average age
52
66

Ciprofloxacin Circle Diagram 10 consumers of 551 reported about Chills

  1. Vernon K. Brekke says:
    3.0 rating

    Ciprofloxacin for Surgery

    Should take the tablets CiprofloxacinRatiopharm 250 mg after a prostate OP. After name of 3 tablets, severe diarrhea, very severe abdominal pain, fever, chills. Stayed in bed for a week. After 10 days it went again.

    Side effects: Fever; Chills; Stomach pain; Diarrhea
  2. Nora W. Hawkins says:
    3.0 rating

    So I got the medicine prescribed because I had bacteria in the vagina that caused a urinary tract infection. I had previously looked on the Internet for the sake of compatibility. well then have read here in sanego and thought phew, that must be a hell of a witness, but I have to take it. At half past nine I took it at once about half an hour later, I was so tired that I’m in bed. Night woke up at half past one fuss chills and 40.1 fever … Circulatory totally on the head quite strange feeling in the legs and the light was bad with the eyes ….. So never the stuff I’ve just taken a tablet take that he caught the stuff

  3. Lawrence J. Gingras says:
    4.0 rating

    Ciprofloxacin for Diverticulitis

    After 2.5 days, equivalent to 5 tablets, I had to stop due to the side effect of taking the drug. The following side effects occurred: pain in the upper abdomen, heart and left shoulder. Very large mood swings with depressive symptoms. Restlessness, insomnia and spontaneous fatigue. Chills with subsequent sweat attacks. Total loss of appetite After stopping taking it took another 5 days until all symptoms were almost gone. After the 3rd day I got very violent stomach cramps for several hours, then chills, had to lie in bed and could not move because of pain in the stomach were very large. At night my body began to sweat out the poisons and a penetrating stink of the whole body developed. After another day passed, where a significant improvement was recorded, bloating on the program with repeated sweating attacks and repeated complaints of the left shoulder joint and heart pains, but were not so strong. During the whole procedure, I lost 3 kg, but I’m in good hands to have everything over. The actual problems with the diverticula disappeared after one day. In retrospect, I have to realize that I was somehow mentally as in a bleak, accompanied by listlessness and very whining mood. Thank God there is still the naturopathy! Incidentally, only by a lot of drinking (about 3-4 liters a day) of chamomile, peppermint, linseed, fennel, and herbal teas the body was able to win against this poison successfully.

  4. Adam T. Hallman says:
    5.0 rating

    So far the worst medi ever that I ever gotAfter the third tablet, the nightmare began !!! My whole nerves, muscles, joints, every single fiber ached in my body. My left wrist was almost stiff, the right one almost as bad. Had cramps in arms and legs. Short and sweet every part of the body was as strongly inflamed. Extreme itching all over, worst on legs, feet. I almost scratched everything bloody !!! In the end I ended up in the hospital, got cetirizine and prednisolone for four days !!! My whole body responded to the crap in a highly forgiving manner. I’m never allowed to take the medi again, I was told !! Otherwise I will not come away so bleak next time !!! Ps .: had after taking another 3 months pain in joints, nerve fibers, etc! Could have been much longer. I know a case that still years later with the consequences of fighting, he will never live painless again! So please do not take that just heard the stuff forbidden!

  5. Beverly R. Ortiz says:
    5.0 rating

    After 2 unsuccessfully taken AB, I got Cipro prescribed. At first all the symptoms disappeared. However, there was a tiredness and slackness during the intake. Tingling in the palms of the hands, pulling in the back of the legs (like doing gymnastics and stretching tendons and ligaments) when walking. Rash on the head and severe itching on the head. discontinued after 8 tablets (250mg). As my pyelonephritis did not heal, I came to the hospital a week later, and the idiots gave me this intravenously (400mg) despite my message that I did not tolerate the Cipro. Since the symptoms reappeared after the first dose, I asked what they gave me and it was discontinued after another dose of 400mg. Now I am at home, I continue my pain in the kidney area and the side effects of Cipro daily become more violent. I can barely get up so tired and beaten off. Eyes are dry and I can not focus. Neck muscles ache, joints ache. When I get up I get chills and sheer weakness makes me feel sick. My doctor says that the AB is already out of the body (after 3 days) … that can not be side effects …. that’s the worst part of it. Who knows doctors who take this poisoning seriously … please tell me (petra.fehrentz@web.de).